2.Gauge integrals and selections of weakly compact valued multifunctions

Luisa Di Piazza, Domenico Candeloro, Kazimierz Musiał, Anna Rita Sambucini

Risultato della ricerca: Article

8 Citazioni (Scopus)

Abstract

In the paper Henstock, McShane, Birkhoff and variationally multivalued integrals are studiedfor multifunctions taking values in the hyperspace of convex and weakly compact subsets of a general Banach space X. In particular the existence of selections integrable in the same sense of the corresponding multifunctions has been considered.
Lingua originaleEnglish
pagine (da-a)293-308
Numero di pagine16
RivistaJournal of Mathematical Analysis and Applications
Volume441
Stato di pubblicazionePublished - 2016

Fingerprint

Banach spaces
Set theory
Gages
Gauge
Hyperspace
Multivalued
Banach space
Subset

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cita questo

2.Gauge integrals and selections of weakly compact valued multifunctions. / Di Piazza, Luisa; Candeloro, Domenico; Musiał, Kazimierz; Sambucini, Anna Rita.

In: Journal of Mathematical Analysis and Applications, Vol. 441, 2016, pag. 293-308.

Risultato della ricerca: Article

Di Piazza, Luisa ; Candeloro, Domenico ; Musiał, Kazimierz ; Sambucini, Anna Rita. / 2.Gauge integrals and selections of weakly compact valued multifunctions. In: Journal of Mathematical Analysis and Applications. 2016 ; Vol. 441. pagg. 293-308.
@article{9c6258830f8248649f5ffa090fcc59fc,
title = "2.Gauge integrals and selections of weakly compact valued multifunctions",
abstract = "In the paper Henstock, McShane, Birkhoff and variationally multivalued integrals are studiedfor multifunctions taking values in the hyperspace of convex and weakly compact subsets of a general Banach space X. In particular the existence of selections integrable in the same sense of the corresponding multifunctions has been considered.",
author = "{Di Piazza}, Luisa and Domenico Candeloro and Kazimierz Musiał and Sambucini, {Anna Rita}",
year = "2016",
language = "English",
volume = "441",
pages = "293--308",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - 2.Gauge integrals and selections of weakly compact valued multifunctions

AU - Di Piazza, Luisa

AU - Candeloro, Domenico

AU - Musiał, Kazimierz

AU - Sambucini, Anna Rita

PY - 2016

Y1 - 2016

N2 - In the paper Henstock, McShane, Birkhoff and variationally multivalued integrals are studiedfor multifunctions taking values in the hyperspace of convex and weakly compact subsets of a general Banach space X. In particular the existence of selections integrable in the same sense of the corresponding multifunctions has been considered.

AB - In the paper Henstock, McShane, Birkhoff and variationally multivalued integrals are studiedfor multifunctions taking values in the hyperspace of convex and weakly compact subsets of a general Banach space X. In particular the existence of selections integrable in the same sense of the corresponding multifunctions has been considered.

UR - http://hdl.handle.net/10447/178872

M3 - Article

VL - 441

SP - 293

EP - 308

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

ER -